# SDR DLL19001867

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- Aircraft time: 73,469 hours, 16,457 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Accessory Unit
- Condition: Failed
- Location: Cockpit Ins/Vor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NO PRESENTATION OF INS OR VOR.  RE-ALIGNED ALL 3 INS UNITS AND RERACKED NAV ACCESSORY UNIT, OPS NML.
